Jump to content

Photo

Help! Is Accutane Suppose To Be Like This?

accutane red painful itchy

No replies to this topic

#1 aaron5566

aaron5566

    New Member

  • Members
  • Posts & Likes
    Posts: 4
    Likes: 0
About Me
  • Gender:Male
  • Location:Kuala Lumpur, Malaysia
  • Interests:Playing guitar, technology, music, movies with friends or family :)
  • Joined: 04-January 12

Posted 15 January 2012 - 07:34 AM

Im a 14 years old male, and I think I have moderate acne since I was 12? I started taking Accutane about a month ago. My blackheads on my nose has almost fully cleared. I am on a 10mg capsule which I take everyday after a meal. At first my skin got really dry like my lips started to crack, my skin got much less oily but it got really itchy and then my hand was so dry it cracked and bled. I got my first breakout like 7 days after I first took Accutane. It wasn't that bad, then it healed and had like mini-breakouts on my cheek and forehead, but now on my right cheek there is like 3 pimples all together and it hurts like shit when I yawn or touch it, it also looks really red and it's like hard. I dun remember my pimples being painful or are hard... Posted Image It basically itches, it's red, it hurts and its hard. They are like mini-cysts. What are they ? My forehead is quite bad as it has like cyst-like pimples which also hurt but are quite big but not as big as cysts, both of my cheeks have pimples that are really red and painful and near my left eyebrows near my sideburns are quite bad too... But they are like drying up, but when they dry out another one pops out. There's also a few near my lips which hurts too. They all are also itchy. I cant help but scratch. Anyone gone through this before? This has really done a bit on my self-confidence... Will this get better? How long till it actually stops outbreaking? Can anyone share their experiences with Accutane?

Edited by aaron5566, 15 January 2012 - 08:18 AM.



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users